# SDR QXEA200701765

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,887 hours, 11,503 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Rt Engine Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2340: RIGHT ENGINE INTAKE DEICE BOOT FAILS TO SHOW GREEN LIGHT INFLATION ON DEICE PANEL.  BULB TEST OK AND DEICE PRESSURE NORMAL.  DEICE PRESSURE CAUTION WOULD ILLUMINATE ON EVERY 2ND TO 3RD CYCLE.  AIRCRAFT RETURNED TO SEA.  MAINTENANCE C/W FUNCTIONAL TEST OF THE AIRFRAME DEICE SYSTEM IAW Q400 AMM 30-11-00-720-801.  NO DEFECTS NOTED.  CHECKED CDS FOR FAULTS.  NO FAULTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
